# SDR SWAA2022031165307

- Difficulty date: January 29, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737*
- Aircraft serial: 29830
- Aircraft time: 65,548 hours, 38,878 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL HOLES ON PANEL 193D AT LOWER FUSELAGE (11 EA) 2022 - 67581 / [01] TOOL USED: CALIPER: P/N:500-464 S/N:15331926 DUE DATE:28-SEP-22;[02] TOOL USED HOTBONDER P/N: HCS9000B-AV S/N: 18164925 DUE DATE: 16/JAN/23;[03] TOOL USED MULTIMETER P/N: FLUKE 1587 ; S/N: 31980129 ; DUE DATE: 11-DEC-22.;[04] REPAIRED ACCESS PANEL 193D AT LOWER FUSELAGE AS PER B737-700 SRM 51-70-05-2R-8 REPAIR 8. SEE INDIVIDUAL SIGNOFFS BELOW.;[05] JOB TASK COMPLETED.
